# SDR REXA2013011200207

- Difficulty date: January 12, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,758 hours, 8,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND MULTIPLE CEILING EMERGENCY LIGHTS INOP (AIRCRAFT IN HEAVY CHECK FROM 1/11/2013 UNTIL 1/30/2013).  REMOVED AND INSTALLED EPSU BATTERY PACK 2 IAW CRJ 900 AMM 33-51-17, OPERATIONAL TEST OF EMERGENCY POWER SUPPLY UNIT GOOD IAW CRJ 900 AMM 33-51-17-710-801.
